Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An effective version of Dilworth’s theorem
HTML articles powered by AMS MathViewer

by Henry A. Kierstead PDF
Trans. Amer. Math. Soc. 268 (1981), 63-77 Request permission

Abstract:

We prove that if $(P, { < ^P})$ is a recursive partial order with finite width $w$, then $P$ can be covered by $({5^w} - 1)/4$ recursive chains. For each $w$ we show that there is a recursive partial ordering of width $w$ that cannot be covered by $4(w - 1)$ recursive chains.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D45, 05A05, 06A10
  • Retrieve articles in all journals with MSC: 03D45, 05A05, 06A10
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 268 (1981), 63-77
  • MSC: Primary 03D45; Secondary 05A05, 06A10
  • DOI: https://doi.org/10.1090/S0002-9947-1981-0628446-X
  • MathSciNet review: 628446